# SDR QXEA2018081300291

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 26,928 hours, 28,737 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR EMANATING FROM THE AIR VENTS IN THE CABIN.  APPEARS TO BE ASSOCIATED WITH APU BLEED AIR.  ODOR  DISSIPATED WITH APU BLEED AIR OFF.  VERIFIED TO BE APU, MEL. RETURNED TO SERVICE.
